# SDR DALA2021122808099

- Difficulty date: April 2, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 584089-14 REV A. CORRECTIVE ACTION: REF ERA 584089-14AD REVISED TO REV B. (1771281)
